# SDR LEGR202110180001

- Difficulty date: October 18, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N57UH
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5163
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Low
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE INPUT SC20535,  THIS ORGANISATION WAS REQUESTED TO PERFORM A PRE-FLIGHT INSPECTION IAW AMM 20-00-00. SQUAWK 8.41 REFERSTHIS CONCLUDED THE FOLLOWING 2 TASKS TO BE PERFORMED:-BRAKE ACCUMULATOR PRESSURE LOW, TOP UP AS REQUIRED (SQUAWK 8.41.1) AND LEFT & RIGHT HYDRAULIC SYSTEM ACCUMULATOR PRESSURES LOW (SQUAWK 8.41.3)
